# SDR FDEA202408241169

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63127
- Aircraft time: 4,931 hours, 2,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876105
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FLOORBOARD PNL# 231JFF (MPN: 145T5876-105) AT STA. 654 LBL 77.5 IN REF. TO 767 SRM:   53-00-50-2R FIG.201 SHEET 1.  REPAIRED FLOORBOARD PNL# 231JFF (MPN: 145T5876-105) AT STA. 654 LBL77.5 IN REF TO 767   SRM 53-00-50-2R AND FEDEX.DRW# SRZ-25-005 THIS IS A MAJOR REPAIR. INSTALLATION OF THIS   FLOORBOARD WILL BE ACCOMPLISHED ON NR# 10 WO# 88944.
